# SDR ASAA2018102926626

- Difficulty date: October 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 44,622 hours, 13,287 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Part number: 22156292
- Condition: Failed
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PRIMARY HEAT EXCHANGER PLENUM FAILED DURING HEAT EXCHANGER WASH T/C 78121000. GROUNDED - YES. REMOVED AND REPLACED RT PRIMARY HEAT EXCHANGER PLENUM REF AMM 21-51-03.
